# SDR C2XA09TY146

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD/LWR YOKE WEBBING CRACKED.  REMOVED AND REPLACED NR 1 ENGINE FWD/LWR YOKE WEBBING.  CLOSED
